# SDR A6WA201305064201

- Difficulty date: April 30, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 23,132 hours, 22,302 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DISAGREE WARNING ILLUMINATED ALONG WITH RED CROSS-HATCH SYMBOL FOR RIGHT MAIN GEAR.  USING THE QRH, THE GEAR WAS SUCCESSFULLY LOWERED.  ATC ISSUED DELAYING VECTORS FOR US TO REACH LANDING WEIGHT.  WE DECLARED AN EMERGENCY TO HAVE CFR STANDING BY AS A PRECAUTION.  A NORMAL LANDING IN HSV OCCURRED AND MAINTENANCE CONTROL WAS CONTACTED AFTER THE FLIGHT.  REF 244351/1 GEAR DISAGREE AFTER T/O C/W M ACTION.  T/S PER FIM , SUP 08-067 NO DEFECTS NOTED.  C/W SYS TEST ON LANDING GEAR PRIORITY VALVE, OP CHECK GOOD.  FUNCTIONAL TEST OF EXT/RETRACTION ALL IAW 32 30 00, OP CHECK GOOD.  REMOVE PLACARD/MEL.
